# SDR HALA20250902269

- Difficulty date: August 31, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N5869K
- Make and model: Airbus A330-343
- Aircraft serial: 01226
- Aircraft time: 33,837 hours, 5,707 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Coupler
- Condition: Damaged
- Location: Hf Comms
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - HF 1 INOP. HF 1 WILL NOT TUNE. HF 2 INTERMITTENTLY TUNES. REPLACED #1 HF COUPLER PER M.M. 23-11-36 - REPLACED #2 HF XCVR PER M.M. 23-11-33 - ALL RTS TEST PASS - SFO CONTACTED - OK FOR SVC.
